MAUDE Adverse Event Report: STIHLER ELECTRONIC GMBH ASTOTUBE®; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

STIHLER ELECTRONIC GMBH ASTOTUBE®; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number IFT40410
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a routine plasma exchange the connection (luer type) between the apheresis set and the warmer tubing set vibrated loose allowing < 100 ml of blood loss.During setup this operator ensured the connection was very tight (as this incident has happened before) and when leak was discovered it was found to be "finger tight." there was no complete separation of the lines, but enough that blood was allowed to leak out via the threaded connection.The connection was re-tightened and monitored the remainder of the procedure.Patient was stable throughout, no changes in hgb/hct noted.

Brand Name
ASTOTUBE®
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
STIHLER ELECTRONIC GMBH
12011 mosteller road
cincinnati OH 45241
MDR Report Key19688802
Report Number19688802
Device Sequence Number8009478
Product Code BSB
UDI-Device Identifier04260114140610
UDI-Public(01)04260114140610
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/20/2024
Report Date (Section F) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIFT40410
Device Catalogue NumberIFT40410
Device Lot Number32094602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Date Report Sent to FDA03/20/2024